# SDR CALA2013110500810

- Difficulty date: October 29, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 146N10107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 AFT CARGO BS 1380 RBL 7 FWD SIDE OF FRAME ATTACH SHEAR TIE SHIM HAS CORROSION, NO ALLOWABLE DAMAGE LIMITS FOR SHEAR TIE SHIM PLATE.  R & R SHEAR TIE SHIM PLATE AFT CARGO BS 1380 RBL 7 IAW B757- 300 SRM 51-40-02 PAR 4 & 7 FIG 3 & 12.
